# SDR EGRA9524

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N209PD
- Make and model: Bell 206L
- Aircraft serial: 52075
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490922
- Condition: Malfunction
- Location: Engine
- Part time: 277 hours
- Component: 250C30P
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL REQUIRES INTERNAL ADJUSTMENT TO START DERICH AND ACCEL. FUEL CONTROL SENT TO AIRWORK FOR REPAIR. UNIT REPAIRED BY AIRWORK UNDER WORK ORDER # V04689. UNIT RETURNED TO KEYSTONE AND PERFORMED OPERATIONAL CHECKS. OP CHECKED GOOD.
